# SDR CA961029005

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose Assembly
- Part number: 8Q3895
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING AND APPLYING PARKING  BRAKE #1 BRAKE PRESSURE SUPPLY LINE ON LH MAIN LANDING GEAR FAILED. REPLACED.
